# SDR REXA2017071500787

- Difficulty date: July 15, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 25,615 hours, 22,706 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Limits
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DOOR WARNING ILLUMINATED IN FLIGHT AT 20,000 FT.  DISENGAGE CAME ON BREIFLY ONCE AGAIN WITH GEAR DOWN THEN EXTINGUISHED.  REMAINDED OFF.  FOUND THE PROXIMITY SENSOR TO BE OUT OF LIMITS AT 0.60 INCHES.  ADJUSTED THE SENSOR IAW AMM 32-61-05. SENSOR CHECKED GOOD,  DOOR FUNCTIONS NORMAL. ACFT OK FOR SERVICE.
